# SDR O2GA2016062480101

- Difficulty date: June 20, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Beech B300
- Aircraft serial: FL884
- Aircraft time: 1,734 hours, 1,360 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Fire Bottle
- Part number: C352TS
- Part serial: Y454423
- Condition: Discharged
- Location: Cockpit
- Part time: 1,734 hours, 1,360 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CLIMBING OUT OF DEPARTURE, CREW HEARD POPPING NOISE AND SMELLED A CHEMICAL ODOR.  ACFT DIVERTED BACK TO DEPARTURE.  ACFT LANDING WAS UNEVENTFUL.  MAINTENANCE FOUND THE COCKPIT PORTABLE FIRE EXTINGUISHER DISCHARGED.  THE CABIN PORTABLE FIRE EXTINGUISHER WAS PLACED IN COCKPIT, THE DISCHARGED FIRE EXTINGUISHER WAS REMOVED FROM THE ACFT AND SENT TO MFG FOR EVALUATION/INVESTIGATION.  THE CABIN PORTABLE FIRE EXTINGUISHER WAS DEFERRED IAW MEL.
